# SDR AALA202301270230

- Difficulty date: December 19, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 71,886 hours, 32,595 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5323346120000
- Condition: Corroded
- Location: Frms 28-29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CABIN FLOOR SEAT TRACK OUTBOARD FLANGE BETWEEN FR 28 AND FR 29 AT -Y765. MAINTENANCE REPLACED SEAT TRACK PER SRM 51-72-11.
